RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2012, Volume 4, Issue 3, Pages 86–100 (Mi mgta90)  

This article is cited in 1 scientific paper (total in 1 paper)

One objective of group pursuit in linear almost periodic differential game

Denis V. Sakharov

Faculty of Mathematics, Udmurt State University

Abstract: A linear differential game of group pursuit with equal dynamic possibilities for all participants are considered. Sufficient solvability conditions of the problem of pursuit one evader under condition that the fundamental matrix of $\dot x=A(t)x$ system is almost periodic are obtained.

Keywords: differential game, group pursuit, multiple capture, almost periodic function.

Full text: PDF file (426 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
BBK: 22.18

Citation: Denis V. Sakharov, “One objective of group pursuit in linear almost periodic differential game”, Mat. Teor. Igr Pril., 4:3 (2012), 86–100

Citation in format AMSBIB
\Bibitem{Sak12}
\by Denis~V.~Sakharov
\paper One objective of group pursuit in linear almost periodic differential game
\jour Mat. Teor. Igr Pril.
\yr 2012
\vol 4
\issue 3
\pages 86--100
\mathnet{http://mi.mathnet.ru/mgta90}


Linking options:
  • http://mi.mathnet.ru/eng/mgta90
  • http://mi.mathnet.ru/eng/mgta/v4/i3/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Sakharov, “Multiple capture in Pontryagin's almost periodic example”, J. Comput. Syst. Sci. Int., 56:4 (2017), 576–583  crossref  mathscinet  zmath  isi  scopus
  • Математическая теория игр и её приложения
    Number of views:
    This page:215
    Full text:112
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019